# SDR AALA202406217117

- Difficulty date: May 8, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 67,571 hours, 28,326 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986, Lbl32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT GALLEY, LEFT FORWARD, FLOOR MOUNT AT STA 986, LBL 32. REPLACED FLOOR MOUNT PER AARD 51-00-05-1.
